# SDR IXXA20230512001

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 108,951 hours, 19,572 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Web
- Part number: 113T4008
- Part serial: NSN
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TE AFT OF LANDING GEAR SUPPORT BEAM FALSPAR WEB ACCESS HOLE LOWER EDGE LARGE TOOL MARK DAMAGES
